Works matching DE "DUALITY theory (Mathematics)"
Results: 1924
Generalized support vector regression: Duality and tensor-kernel representation.
- Published in:
- Analysis & Applications, 2020, v. 18, n. 1, p. 149, doi. 10.1142/S0219530519410069
- By:
- Publication type:
- Article
Strong <em>B<Subscript>I</Subscript></em>-sets and a decomposition of continuity via idealization.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 107, n. 1/2, p. 109, doi. 10.1007/s10474-005-0182-2
- By:
- Publication type:
- Article
Sobolev regularity of multipliers in multidimensional control problems of Dieudonné-Rashevsky type.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 941, doi. 10.1002/pamm.201410451
- By:
- Publication type:
- Article
Duality for multiobjective variational control problems with $$(\Phi , \rho )$$ -invexity.
- Published in:
- Calcolo, 2014, v. 51, n. 3, p. 393, doi. 10.1007/s10092-013-0092-6
- By:
- Publication type:
- Article
Roughly B-invex programming problems.
- Published in:
- Calcolo, 2011, v. 48, n. 2, p. 173, doi. 10.1007/s10092-010-0034-5
- By:
- Publication type:
- Article
Sequential approximate optimization using dual subproblems based on incomplete series expansions.
- Published in:
- Structural & Multidisciplinary Optimization, 2008, v. 36, n. 6, p. 547, doi. 10.1007/s00158-007-0197-0
- By:
- Publication type:
- Article
Duality for rectified cost functions.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2012, v. 45, n. 1/2, p. 27, doi. 10.1007/s00526-011-0449-0
- By:
- Publication type:
- Article
On the equation $${{\rm det}\,\nabla{u}=f}$$ with no sign hypothesis.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 36, n. 2, p. 251, doi. 10.1007/s00526-009-0228-3
- By:
- Publication type:
- Article
On the first eigenvalue of a fourth order Steklov problem.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 35, n. 1, p. 103, doi. 10.1007/s00526-008-0199-9
- By:
- Publication type:
- Article
Duality Between the Improved Rate Regions of Gaussian Multiple Access and Broadcast Channel for Discrete Constellations.
- Published in:
- Wireless Personal Communications, 2015, v. 84, n. 4, p. 2397, doi. 10.1007/s11277-015-2711-9
- By:
- Publication type:
- Article
Closed-Form Solutions to the Pareto Boundary and Distributed Beamforming Strategy for the Two-User MISO Interference Channel.
- Published in:
- Wireless Personal Communications, 2013, v. 72, n. 1, p. 175, doi. 10.1007/s11277-013-1007-1
- By:
- Publication type:
- Article
Characterization of Optimal Decompositions in Real Interpolation. II.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 5, p. 778, doi. 10.1007/s10958-015-2525-z
- By:
- Publication type:
- Article
Poincaré Series and Duality Operators on Multiplicative Automorphic Forms.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 205, n. 3, p. 445, doi. 10.1007/s10958-015-2258-z
- By:
- Publication type:
- Article
Domino Tilings and Determinants.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 6, p. 647, doi. 10.1007/s10958-014-1954-4
- By:
- Publication type:
- Article
Warfield's Duality and Malcev's Matrix.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 197, n. 5, p. 635, doi. 10.1007/s10958-014-1746-x
- By:
- Publication type:
- Article
A Variational Approach to a Cahn-Hilliard Model in a Domain with Nonpermeable Walls.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 189, n. 4, p. 604, doi. 10.1007/s10958-013-1211-2
- By:
- Publication type:
- Article
Colocalizations and dualities for modules and Abelian groups.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 183, n. 3, p. 383, doi. 10.1007/s10958-012-0819-y
- By:
- Publication type:
- Article
Estimates for deviations from exact solutions to plane problems in the cosserat theory of elasticity.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 181, n. 2, p. 281, doi. 10.1007/s10958-012-0684-8
- By:
- Publication type:
- Article
On dual geometry of distributions of hyperplane elements in a space with affine connection.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 5, p. 748, doi. 10.1007/s10958-011-0505-5
- By:
- Publication type:
- Article
Geometry of dual spaces of affine-metric connection.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 4, p. 541, doi. 10.1007/s10958-011-0478-4
- By:
- Publication type:
- Article
Duality and the Poincaré-Hopf Inequalities.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 3, p. 357, doi. 10.1007/s10958-011-0461-0
- By:
- Publication type:
- Article
Duality in the theory of finite commutative multivalued groups.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 174, n. 1, p. 97, doi. 10.1007/s10958-011-0284-z
- By:
- Publication type:
- Article
Error identities for variational problems with obstacles.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2018, v. 98, n. 4, p. 635, doi. 10.1002/zamm.201700105
- By:
- Publication type:
- Article
Strong Metric (Sub)regularity of Karush–Kuhn–Tucker Mappings for Piecewise Linear-Quadratic Convex-Composite Optimization and the Quadratic Convergence of Newton's Method.
- Published in:
- Mathematics of Operations Research, 2020, v. 45, n. 3, p. 1164, doi. 10.1287/moor.2019.1027
- By:
- Publication type:
- Article
Primal–Dual Interior-Point Methods for Domain-Driven Formulations.
- Published in:
- Mathematics of Operations Research, 2020, v. 45, n. 2, p. 591, doi. 10.1287/moor.2019.1003
- By:
- Publication type:
- Article
Nonlinear Augmented Lagrangian and Duality Theory.
- Published in:
- Mathematics of Operations Research, 2013, v. 38, n. 4, p. 740, doi. 10.1287/moor.2013.0591
- By:
- Publication type:
- Article
An Exact Duality Theory for Semidefinite Programming Based on Sums of Squares.
- Published in:
- Mathematics of Operations Research, 2013, v. 38, n. 3, p. 569, doi. 10.1287/moor.1120.0584
- By:
- Publication type:
- Article
Convex Duality in Stochastic Optimization and Mathematical Finance.
- Published in:
- Mathematics of Operations Research, 2011, v. 36, n. 2, p. 340, doi. 10.1287/moor.1110.0485
- By:
- Publication type:
- Article
Complete Monotone Quasiconcave Duality.
- Published in:
- Mathematics of Operations Research, 2011, v. 36, n. 2, p. 321, doi. 10.1287/moor.1110.0483
- By:
- Publication type:
- Article
Bounding Probability of Small Deviation: A Fourth Moment Approach.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 1, p. 208, doi. 10.1287/moor.1090.0438
- By:
- Publication type:
- Article
AN INFINITE-DIMENSIONAL LP DUALITY THEOREM.
- Published in:
- Mathematics of Operations Research, 2003, v. 28, n. 2, p. 233, doi. 10.1287/moor.28.2.233.14479
- By:
- Publication type:
- Article
THE ZERO DUALITY GAP PROPERTY AND LOWER SEMICONTINUITY OF THE PERTURBATION FUNCTION.
- Published in:
- Mathematics of Operations Research, 2002, v. 27, n. 4, p. 775, doi. 10.1287/moor.27.4.775.295
- By:
- Publication type:
- Article
A GENERALIZATION OF THE PERFECT GRAPH THEOREM UNDER THE DISJUNCTIVE INDEX.
- Published in:
- Mathematics of Operations Research, 2002, v. 27, n. 3, p. 460, doi. 10.1287/moor.27.3.460.309
- By:
- Publication type:
- Article
"Cav u" AND THE DUAL GAME.
- Published in:
- Mathematics of Operations Research, 1999, v. 24, n. 3, p. 619, doi. 10.1287/moor.24.3.619
- By:
- Publication type:
- Article
REPEATED GAMES, DUALITY AND THE CENTRAL LIMIT THEOREM.
- Published in:
- Mathematics of Operations Research, 1996, v. 21, n. 1, p. 237, doi. 10.1287/moor.21.1.237
- By:
- Publication type:
- Article
Maximum Entropy Reconstruction Using Derivative Information, Part 1: Fisher Information and Convex Duality.
- Published in:
- Mathematics of Operations Research, 1996, v. 21, n. 2, p. 442, doi. 10.1287/moor.21.2.442
- By:
- Publication type:
- Article
ON QUASI-CONVEX DUALITY.
- Published in:
- Mathematics of Operations Research, 1990, v. 15, n. 4, p. 597, doi. 10.1287/moor.15.4.597
- By:
- Publication type:
- Article
AN ABSTRACT LINEAR DUALITY MODEL.
- Published in:
- Mathematics of Operations Research, 1989, v. 14, n. 4, p. 639, doi. 10.1287/moor.14.4.639
- By:
- Publication type:
- Article
DUALITY AND OTHER RESULTS FOR M/G/1 AND GI/M/1 QUEUES, VIA A NEW BALLOT THEOREM.
- Published in:
- Mathematics of Operations Research, 1989, v. 14, n. 2, p. 281, doi. 10.1287/moor.14.2.281
- By:
- Publication type:
- Article
PENALTY FUNCTION AND DUALITY IN STOCHASTIC PROGRAMMING VIA ø DIVERGENCE FUNCTIONALS.
- Published in:
- Mathematics of Operations Research, 1987, v. 12, n. 2, p. 224, doi. 10.1287/moor.12.2.224
- By:
- Publication type:
- Article
LETTER TO THE EDITOR: ON BORWEIN'S PAPER, 'ADJOINT PROCESS DUALITY'
- Published in:
- Mathematics of Operations Research, 1986, v. 11, n. 4, p. 692
- By:
- Publication type:
- Article
A BEST POSSIBLE HEURISTIC FOR THE k-CENTER PROBLEM.
- Published in:
- Mathematics of Operations Research, 1985, v. 10, n. 2, p. 180, doi. 10.1287/moor.10.2.180
- By:
- Publication type:
- Article
A MINIMAX THEOREM.
- Published in:
- Mathematics of Operations Research, 1984, v. 9, n. 4, p. 576, doi. 10.1287/moor.9.4.576
- By:
- Publication type:
- Article
DUALITY AND AN ALGORITHM FOR A CLASS OF CONTINUOUS TRANSPORTATION PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1984, v. 9, n. 2, p. 222, doi. 10.1287/moor.9.2.222
- By:
- Publication type:
- Article
A CLASS OF CONTINUOUS NETWORK FLOW PROBLEMS.
- Published in:
- Mathematics of Operations Research, 1982, v. 7, n. 4, p. 501, doi. 10.1287/moor.7.4.501
- By:
- Publication type:
- Article
A DUALITY THEORUM IN MULTIOBJECTIVE NONLINEAR PROGRAMMING.
- Published in:
- Mathematics of Operations Research, 1982, v. 7, n. 1, p. 95, doi. 10.1287/moor.7.1.95
- By:
- Publication type:
- Article
CONJUGATE RELATIONS AND WEAK SUBDIFFERENTIALS OF RELATIONS.
- Published in:
- Mathematics of Operations Research, 1981, v. 6, n. 4, p. 593, doi. 10.1287/moor.6.4.593
- By:
- Publication type:
- Article
OPTIMAL STOPPING WITH A HORIZON CONSTRAINT.
- Published in:
- Mathematics of Operations Research, 1980, v. 5, n. 1, p. 126, doi. 10.1287/moor.5.1.126
- By:
- Publication type:
- Article
ESTIMATES OF THE DUALITY GAP IN NONCONVEX OPTIMIZATION.
- Published in:
- Mathematics of Operations Research, 1976, v. 1, n. 3, p. 225, doi. 10.1287/moor.1.3.225
- By:
- Publication type:
- Article
A NOTE ON THE REVERSIBILITY AND DUALITY OF SOME TANDEM BLOCKING QUEUEING SYSTEMS.
- Published in:
- Management Science, 1986, v. 32, n. 12, p. 1648, doi. 10.1287/mnsc.32.12.1648
- By:
- Publication type:
- Article